# SDR SWIA200922698

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 20,990 hours, 28,297 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Part serial: 2667
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 18,743 hours, 25,235 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS EADI SCREEN WENT BLANK FOR 10 SEC, THEN SCREEN CAME BACK ON WITH RED FLAGS AND BANK AT 30Â°, EVEN IN LEVEL FLIGHT.  (FLT 6490)  REPLACED THE PILOTS AHC85 AHRS COMPUTER AND ORIENTED IAW AMM 34-21-00.
